MAUDE Adverse Event Report: CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-S
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Aortic Valve Stenosis (1717)
Date of Event 03/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was notified from the mantra study database of the early explant of a perceval plus valve.The following provides a summary of all information currently available to the manufacturer.A perceval plus pvf-s valve was successfully implanted in a female patient on (b)(6) 2022.At the 3-year follow-up visit, echocardiography revealed a mean aortic pressure gradient of 68 mmhg, moderate central regurgitation, and a left ventricular ejection fraction of 50%.Functionally, the patient was classified as nyha class iii prior to the initial perceval valve implantation, improved to nyha class ii following the procedure, and subsequently deteriorated to nyha class iii at the 3-year postoperative follow-up.The patient presented again on (b)(6) 2026 with severe aortic stenosis.Following diagnostic evaluation and hospitalization, the prosthetic valve was explanted on (b)(6) 2026 and replaced via median sternotomy with a 19-mm bicarbon fitline valve (sn (b)(6)).The patient's medical history includes systemic hypertension, type ii non-insulin-dependent diabetes mellitus, dyslipidemia, current tobacco use, and obesity.
 
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.A follow-up report will be submitted if the device is retrieved and when further information is received from the site.
 
Event or Problem Description
The manufacturer was notified from the mantra study database of the early explant of a perceval plus valve.The following provides a summary of all information currently available to the manufacturer.A perceval plus pvf-s valve was successfully implanted in a female patient on (b)(6) 2022.At the 3-year follow-up visit, echocardiography revealed a mean aortic pressure gradient of 68 mmhg, moderate central regurgitation, and a left ventricular ejection fraction of 50%.Functionally, the patient was classified as nyha class iii prior to the initial perceval valve implantation, improved to nyha class ii following the procedure, and subsequently deteriorated to nyha class iii at the 3-year postoperative follow-up.The patient presented again on (b)(6) 2026 with severe aortic stenosis.Following diagnostic evaluation and hospitalization, the prosthetic valve was explanted on (b)(6) 2026 and replaced via median sternotomy with a 19-mm bicarbon fitline valve (sn (b)(6)).The patient¿s medical history includes systemic hypertension, type ii non-insulin-dependent diabetes mellitus, dyslipidemia, current tobacco use, and obesity.Further information from the site indicated that explanted device will not be returned to the manufacturer.The device was sent sent to the microbiology lab for analysis and therefore it has been dismantled.The analyzed sample produced the following result: no growth detected.Also, the patient outcome is reported as recovered/resolved.
 
Additional Manufacturer Narrative
Updated sections: b4, b5, d9, g3, g6, h2, h6, h11.The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.Since the valve has not been returned to the manufacturer, an evaluation of the device cannot be performed.However, the review of the manufacturing records did not reveal any device deficiencies.As reported in the scientific literature, structural dysfunction is the major cause of failure of bioprosthetic heart valves and the principal underlying pathologic process is cuspal calcification.It should be noted that, based on the information retrieved regarding the clinical history, the patient involved in the reported event presented several risk factors for structural valve deterioration (i.E.Dyslipidemia, hypertension, diabetes mellitus type ii).Ultimately, it should be considered that structural valve deterioration is listed as a possible adverse event in the perceval ifu.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc 13040
IT  13040
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA   V5J 5M1
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc V5J 5-M1
CA   V5J 5M1
MDR Report Key24939216
Report Number3004478276-2026-00134
Device Sequence Number17438237
Product Code LWR
UDI-Device Identifier08022057015365
UDI-Public(01)08022057015365(240)PVF-S(17)260107
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/07/2026
Device Model NumberPVF-S
Device Catalogue NumberPVF-S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date04/21/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale
Patient Weight187 LB